Irregular discrepancy behavior of lacunary series II

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)255-270
JournalMonatshefte für Mathematik
Volume161
Issue number3
Publication statusPublished - 2010

Cite this

Irregular discrepancy behavior of lacunary series II. / Aistleitner, Christoph.

In: Monatshefte für Mathematik, Vol. 161, No. 3, 2010, p. 255-270.

Research output: Contribution to journalArticleResearchpeer-review

@article{47b22db5815640cd8ba5a5c5ae6b4e30,
title = "Irregular discrepancy behavior of lacunary series II",
author = "Christoph Aistleitner",
year = "2010",
language = "English",
volume = "161",
pages = "255--270",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "3",

}

TY - JOUR

T1 - Irregular discrepancy behavior of lacunary series II

AU - Aistleitner, Christoph

PY - 2010

Y1 - 2010

M3 - Article

VL - 161

SP - 255

EP - 270

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 3

ER -